Article citationsMore>>

He, Y., & Raghunathan, T. E. (2009). On the Performance of Sequential Regression Multiple Imputation Methods with NonNormal Error Distributions. Communications in Statistics-Simulation and Computation, 38, 856-883.
http://dx.doi.org/10.1080/03610910802677191

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top